# SDR RYN2008F00002

- Difficulty date: June 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT ENGINE DRIVEN HYDRAULIC PUMP LIGHT AND EICAS MESSAGE CAME ON.  RETURNED TO AZA AND MADE OVERWEIGHT LANDING.  PERFORMED AN OVERWEIGHT LANDING INSPECTION IAW AMM 08-51-38 AND PLACED THE LEFT ENGINE DRIVEN HYDRAULIC PUMP ON DEFERRAL PER MEL 29-31-1.  (A)
